# SDR REXA2016031900458

- Difficulty date: March 19, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N8921B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7921
- Aircraft time: 23,718 hours, 21,268 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT TRACK NR 2 IS CORRODED & GOUGED IN MULTIPLE AREAS IN MAIN CABIN.  R & R RT SEAT TRACK NR 2 IAW AMM 53-01-11.
